RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 185, Number 1, Pages 34–36 (Mi dan34474)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Continuity of metric projection and some geometric properties of the unit sphere in a Banach space

E. V. Oshman

Ural State University, Sverdlovsk

Full text: PDF file (367 kB)

Bibliographic databases:
UDC: 513.88:513.83
Presented: А. Н. Тихонов
Received: 31.05.1968

Citation: E. V. Oshman, “Continuity of metric projection and some geometric properties of the unit sphere in a Banach space”, Dokl. Akad. Nauk SSSR, 185:1 (1969), 34–36

Citation in format AMSBIB
\Bibitem{Osh69}
\by E.~V.~Oshman
\paper Continuity of metric projection and some geometric properties of the unit sphere in a Banach space
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 185
\issue 1
\pages 34--36
\mathnet{http://mi.mathnet.ru/dan34474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0246090}
\zmath{https://zbmath.org/?q=an:0192.47001}


Linking options:
  • http://mi.mathnet.ru/eng/dan34474
  • http://mi.mathnet.ru/eng/dan/v185/i1/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Oshman, “On the continuity of metric projection in Banach space”, Math. USSR-Sb., 9:2 (1969), 171–182  mathnet  crossref  zmath
    2. V. F. Sholohovich, “On stability of extremal problems in Banach space”, Math. USSR-Sb., 14:3 (1971), 417–427  mathnet  crossref  mathscinet  zmath
    3. L. P. Vlasov, “Approximative properties of sets in normed linear shaces”, Russian Math. Surveys, 28:6 (1973), 1–66  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:23
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019